# SDR CA150716008

- Difficulty date: July 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 210L
- Aircraft time: 8,078 hours
- Engine: Cont IO520L
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HR INSPECTION A CRACK WAS FOUND ON THE TOP SKIN OF THE L/H HORIZONTAL STABILIZER P/N 1232600-29 LEADING EDGE COMING FROM ONE OF THE RIVETS ATTACHING A LEADING EDGE RIB. FURTHER INVESTIGATION USING A BORE-SCOPE TO LOOK INSIDE THE STABILIZER FOUND LEADING EDGE RIBS CRACKED AND PARTIALLY CRUSHED. THEY WERE FOUND AT STATIONS L14.7, L24.5, L35.9, R24.5, R35.9. THE DEFECTIVE RIBS WERE REPLACED WITH NEW PARTS, THE CRACK WAS PATCHED AND THE AIRCRAFT WAS RETURNED TO SERVICE FOLLOWING THE COMPLETION OF THE 100 HR INSPECTION.
